A Versatile and Scalable Strategy to Discrete Oligomers

TitleA Versatile and Scalable Strategy to Discrete Oligomers
Publication TypeJournal Article
Year of Publication2016
AuthorsLawrence, J, Lee, S-H, Abdilla, A, Nothling, MD, Ren, JM, Knight, AS, Fleischmann, C, Li, Y, Abrams, AS, Schmidt, BVKJ, Hawker, MC, Connal, LA, McGrath, AJ, Clark, PG, Gutekunst, WR, Hawker, CJ
JournalJournal of the American Chemical Society
Volume138
Issue19
Pagination6306 - 6310
Date PublishedJun-05-2017
ISSN0002-7863
URLhttp://pubs.acs.org/doi/abs/10.1021/jacs.6b03127
DOI10.1021/jacs.6b03127
Short TitleJ. Am. Chem. Soc.